HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Folding maps on spacelike and timelike surfaces and duality

Files in This Item:
OJM47-3_839-862.pdf281.24 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Folding maps on spacelike and timelike surfaces and duality
Authors: Izumiya, Shyuichi Browse this author
Takahashi, Masatomo Browse this author
Tari, Farid Browse this author
Issue Date: Sep-2010
Publisher: Department of Mathematics, Graduate School of Science, Osaka University
Journal Title: Osaka Journal of Mathematics
Volume: 47
Issue: 3
Start Page: 839
End Page: 862
Abstract: We study the reflectional symmetry of a generically embedded 2-dimensional surface M in the hyperbolic or de Sitter 3-dimensional spaces. This symmetry is picked up by the singularities of folding maps that are defined and studied here. We also define the evolute and symmetry set of M and prove duality results that relate them to the bifurcation sets of the family of folding maps.
Type: article
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 泉屋 周一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University